# SDR REXA2018061190480

- Difficulty date: June 9, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 28,390 hours, 26,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FIRST OFFICER`S  FLASHLIGHT NOT WORKING.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY PACK IAW AMM 25-61-00.  OPS CHECKED GOOD.
